# SDR 03FDEA01050

- Difficulty date: June 25, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: ARC70531
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - OUTBOARD TRAILING EDGE FLAP VANE, NR 1 TRACK SUPPORT FOUND AFT HOLE AND EXTERIOR SURFACE AREA CORRODED (NUMBERED FROM INBOARD).  LT WING OUTBOARD TRAILING EDGE FLAP VANE NR 1 TRACK SUPPORT REMOVED AND REPLACED AS PER MM 27-50-32-4.
